# SDR SWAA063701

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 21,642 hours, 12,237 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 6554
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY/DIVERSION.  T/E FLAPS POSITION NEEDLES SPLIT AT POSITION 2 WHEN FLAPS 5 SELECTED.  LANDED WITH NO FURTHER PROBLEMS.  REMOVED AND REPLACED NR 3 FLAP SKEW SENSOR AND CONNECTOR PER MM.
